# SDR SWIA202161711

- Difficulty date: August 16, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* IN THE AFT EQUIPMENT BAY, THE INTERCOSTAL BETWEEN FS 621 AND FS 625, INBOARD OF STRINGER 14R, IS CRACKED.     (C-CHECK RO 10/8/2021)    REMOVED AND INSTALLED  1EA. NEW INTERCOSTAL BETWEEN FS621-FS625 INBOARD OF 14R IAW DWG 601-35012 REV D AND SRM 51-42-21-00. COMPLIED WITH 51-900-1003-SKY.
